# SDR 97ZZZX1484

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N851KA
- Make and model: Beech C90
- Aircraft serial: LJ851
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1014200811
- Condition: Cracked
- Location: Pilot Side D
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

WHILE IN CRUISE FLIGHT, PILOT HEARD A LOUD BANG.  WHEN HE TURNED TO LOOK, THE 'D' WINDOW ON HIS SIDE HAD CRACKED FROM FORWARD END TO AFT END.  PILOT DE-PRESSURIZED CABIN AND RETURNED TO HOME BASE WITH NO INCIDENT.
